I noticed now that I am sitting down trying to study today that my hands are trembling. It is slight but still quite noticeable and somewhat irritating to me. It’s not uncommon for my hands to tremble if my blood sugar is low & whatnot but I have been well fed today. I am not experiencing anxiety. I’m fine. Thing is I’m baffled because I am on such a low dose of seroquel & have been on it such a short period of time that it does not make sense for it to be giving me a tremor.
Has anyone else experienced this?
I have had essential tremor in my hands and feet on some antipsychotics but not on Seroquel.
Could be many things. Tremor is a symptom of something else. Everyone can have some degree of tremor, which is increased by stress, sleep deprivation and other things. Caffeine increases tremor, as does alcohol and benzodiazepine withdrawal. Some medications can cause tremor, as can low blood sugar, thyroid problems and many other conditions.
Is it a tight tremor or a loose one? I tremble when I’m tense or excited. I just say that’s the way I am.
I get tremors on Geodon. Even the lowest dose you can take. I take 2 Benedryl for it and they go away. Not a big deal
ive had tremors since i was a child, especially when i try to hold something steady
Try asking your pdoc to prescribe some propranolol for you. Its really effective against essential tremor.
It was tight I think which is why I noticed it because my normal tremor isn’t really as rigid feeling as that, it was like my bones were shaking lol.
It stopped finally…buh…makes me remember how on abilify I had nonstop twitching in my hands and mouth that scared the bejeebus out of me.
I used to tremble on prolixin. A pretty low dose too. I tremble now only sometimes. I’m on haldol 75 mg shot.
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.